# SDR WWMA9700097

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341SB
- Make and model: Saab 340B
- Aircraft serial: 340B341
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Defective
- Location: Left
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A, E

## Discrepancy

AFTER T/O AS CLIMB CHECKS WERE STARTED AND CTOT WAS BEING REDUCED, THE LEFT ENGINE BEGAN COMPRESSOR STALLING AND GOT LEFT HAND OIL PRESSURE LIGHT.  WE RETARDED LEFT HAND POWER LEVER TO F/I.  LEFT ENGINE WAS STILL RUNNING AND ITT WAS FLUCTUATING, OVER TEMP LIGHT WAS ILLUMINATED.  ENGINE AUTO COARSENED ENGINE STILL RUNNING.  SHUTDOWN ENGINE IAW QRH. MAINTENANCE FOUND DURING BORESCOPE INSPECTION COMPRESSOR RUB ON LEFT ENGINE.  REMOVED AND REPLACED THE LEFT ENGINE.
